MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 1.2 MICRON FILTER, CLAVE Y-SITE, SECURE LOCK, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 1.2 MICRON FILTER, CLAVE Y-SITE, SECURE LOCK, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 125390490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for return; however, it has not yet been received.Section e additional contact: (b)(6).
 
Event or Problem Description
The filter of the following medical device: primary plum set, 1.2 micron filter, clave y-site, secure lock, 104 inch reportedly was slowly expelling drops of total parenteral nutrition (tpn) while a patient's infusion was running.The issue was reported as not being consistent.There were no issues for one to two days; however, the leaking later occurred multiple times during a one shift.The tpn was infused over 12 hours each day, starting at 21:00 and finishing at 09:00.When the leaking occurred, the patient informed the nurse, and the tpn tubing was changed.In some instances, nurses observed the leaking within five minutes of starting the infusion.Upon investigation at the clinical facility, it seems it may have been happening on and off since the patient's admission to the unit.There were nights when this occurred five to six times consecutively.On the most recent night, it occurred twice, and on some days, there were no issues.The leaking occurs on and off during administration of tpn.Another patient on the same unit used tpn tubing from the same lot number and did not report any concerns.No similar issues had been experienced previously.An investigation of other variables was conducted at the clinical facility.The pump was changed, and different lot numbers of the tpn 1.2-micron tubing did not appear to make a difference.The pump did not alarm to indicate an occlusion.The double lumen peripherally inserted central catheter (picc) appeared to be functioning adequately; however, the patient was sent for further assessment to ensure all clinical considerations were addressed.There was an unspecified delay in therapy and the patient did not receive the full amount of medication.Although there were multiple tubing changes and postponed appointments, there was no patient harm.

Brand Name
PRIMARY PLUM SET, 1.2 MICRON FILTER, CLAVE Y-SITE, SECURE LOCK, 104 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25045131
Report Number9615050-2026-00264
Device Sequence Number18756416
Product Code FPA
UDI-Device Identifier10887787005407
UDI-Public(01)10887787005407(17)281201(10)14634314
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number125390490
Device Lot Number14634314
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DOUBLE LUMEN PICC, MFR UNK.; TOTAL PARENTERAL NUTRITION (TPN), MFR UNK.; UNSPECIFIED INFUSION PUMP, MFR ICU MEDICAL.
Patient SexUnknown